Stability of the $k$th central exponent of a linear system of differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 958-963
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a5,
author = {O. G. Illarionova},
title = {Stability of the $k$th central exponent of a linear system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {958--963},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a5/}
}
O. G. Illarionova. Stability of the $k$th central exponent of a linear system of differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 958-963. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a5/